# SDR CA080220012

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-4S3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 650163312
- Condition: Cracked
- Location: Bs 294.5 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIE CLIP AT BS 294.5, S13L CRACKED AND REPAIRED IAW CUSTOMER EA. (TC NR 20080220012)
